# SDR GTIA2020032335112

- Difficulty date: March 19, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 51,139 hours, 23,481 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT THROUGH 18,000' DIRTY SOCK SMELL IN COCKPIT FOR BRIEF TIME, LESS THAN 1 MIN-REF LP #2583588-1 FOR CORRECTIVE ACTION FOR APU OIL LEAK. PERFORMED PACK BURN IAW AMM 21-00-00. NO ODORS AT THIS TIME. PACK 1 OK FOR SERVICE
